Taiwanese Journal of Mathematics

Erratum to: Two Optimal Inequalities for Anti-holomorphic Submanifolds and Their Applications

Falleh R. Al-Solamy, Bang-Yen Chen, and Sharief Deshmukh

Full-text: Open access

Abstract

Theorem 4.1 of [1] is not correctly stated. In this erratum we make a correction on Theorem 4.1. As a consequence, we also make the corresponding correction on Theorem 5.2 of [1].

Article information

Source
Taiwanese J. Math., Volume 22, Number 3 (2018), 615-616.

Dates
Received: 8 January 2018
Accepted: 17 April 2018
First available in Project Euclid: 20 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1524211306

Digital Object Identifier
doi:10.11650/tjm/180405

Mathematical Reviews number (MathSciNet)
MR3807328

Zentralblatt MATH identifier
1357.53055

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Keywords
anti-holomorphic submanifolds optimal inequality CR $\delta$-invariant

Citation

Al-Solamy, Falleh R.; Chen, Bang-Yen; Deshmukh, Sharief. Erratum to: Two Optimal Inequalities for Anti-holomorphic Submanifolds and Their Applications. Taiwanese J. Math. 22 (2018), no. 3, 615--616. doi:10.11650/tjm/180405. https://projecteuclid.org/euclid.twjm/1524211306


Export citation

References